Top
20
Doctor insights on: What Can Be The Effects Of Taking Too Much Concerts

Share
2

2
What would be the effect of taking too many nicotine lozenges?

What would be the effect of taking too many nicotine lozenges?

Not safe: Nicotine lozenges contain nicotine. They are taken to help stop smoking by withdrawing from nicotine slowly and safely. Taking too many lozenges can cause: increased blood pressure, irregular or fast heartbeat, dizziness, nausea, vomiting and weakness. They should be taken exactly as prescribed by your doctor. Discuss dosage with your doctor if you bought lozenges over the counter. ...Read more

3

3
What are the effects of mixing large doses of caffeine and sleeping pills? Can it hurt you.

What are the effects of mixing large doses of caffeine and sleeping pills? Can it hurt you.

Dont.: If you are having problems sleeping cut down on the caffeine. Dont drink any past 5pm. Get on a regular sleep schedule. When you do that you wont need the sleeping pills. ...Read more

See 1 more doctor answer
5

5
What could be the effects of taking too much synthroid (thyroxine)?

What could be the effects of taking too much synthroid (thyroxine)?

Being hyper: Too much synthroid (thyroxine) can make you feel hyper, cause diarrhea, weight loss, feeling hot or hot flashes, anxiety, poor sleep, heart pounding. Please speak with your doctor if you are having these symptoms. ...Read more

6

6
Is it possible to take too many anti oxidants and what are the dangers of overdosing?

Is it possible to take too many anti oxidants and what are the dangers of overdosing?

Anti-oxidants: It is unlikely that you could take too many antioxidants, unless you deliberately took huge numbers of capsules. Antioxidants generally work in concert with one another to keep you healthy. A healthy life style is your best bet to stay healthy. ...Read more

7

7
What are the side effects of too much oxygen for a baby?

What are the side effects of too much oxygen for a baby?

Depends on age: Excess oxygen delivered to the term infant or older child for long periods will irritate the lung tissue. In the short term it is well tolerated. In the womb, eyes form with lower oxygen amounts supplied by the placenta, if born premi, the higher o2 amounts needed to keep them alive can cause abnormal blood vessel growth in the retinas & vision pbs. Monitoring & treatment helps reduce pbs. ...Read more

See 1 more doctor answer
8

8
What are the side effects of too much B-12, should I be taking a supplement if I'm not deficient?

What are the side effects of too much B-12, should I be taking a supplement if I'm not deficient?

No: In rare cases, excess B12 supplementation may cause some numbness or tingling in the arm, hands and face. You shouldn't take the vitamin if you don't have a specific dietary deficiency. ...Read more

9

9
How dangerous would it be to stop taking tamoxifin for lcis as the side effects (hot flashes ) are just too much to take?

How dangerous would it be to stop taking tamoxifin for lcis as the side effects (hot flashes ) are just too much to take?

Go see your doctor: This question is best addressed by your oncologist who may be able to offer you some options to help deal with the side effects. The other way to answer this question is to ask yourself why you're taking tamoxifen? To prevent recurrence of breast cancer, right? Well, that's the "danger" that you need to consider for yourself. Another question to ask is quality of life vs quantity of life. ...Read more

10

10
What are the long term effects of taking 3-6mg robinul (glycopyrrolate) per day for hyperhidrosis? Can this cause organ damage? If so what kind? How much is too much?

What are the long term effects of taking 3-6mg robinul (glycopyrrolate) per day for hyperhidrosis? Can this cause organ damage? If so what kind? How much is too much?

Unkown: Robinul (glycopyrrolate) is an anticholinergic drug so the side effects will include dry mouth, headaches, urinary retention, blurry vision and several others. The maximun dose should be 8 mg per day. There really are no long term effects except that the body adapts to the meds which will require you to keep taking higher doses. I would suggest a more permanent solution to your hyperhidrosis. ...Read more

11

11
What are the side effects of too much computer use, if there is any. How much computer use would be considered 'too much'?

Computer use: In general, I would normally tell a patient that if computer use isnot interfering with work or daily activities then it is okay ...Read more

12

12
What are the side effects of too much vitamin d?

What are the side effects of too much vitamin d?

Excess Vitamin D: Check out http://www.mayoclinic.org/healthy-living/nutrition-and-healthy-eating/expert-answers/vitamin-d-toxicity/faq-20058108 for signs & symptoms of excess vitamin D, a rare condition also known as hypervitaminosis D eg poor appetite, nausea & vomiting, weakness, frequent urination and kidney problems. This is usually from excess supplementation, not via food or sun exposure. ...Read more

14

14
What would you say are more permanent side effects of too much caffeine?

What would you say are more permanent side effects of too much caffeine?

Varies: Most side effects are temporary if one stops, these are usually insomnia, jitteriness, palpitations, nervousness, hyperactivity and diarrhea. But oftentimes if one has been a heavy caffeine user then one would probably get significant withdrawal symptoms like irritability, and headaches as well as fatigue--usually this last about 1-2 weeks then fades. ...Read more

16

16
What are the side effect of too much soy?

What are the side effect of too much soy?

There : Is a ton of salt in it. All things in moderation. ...Read more

17

17
What are the effects of crying too much due to sadness?

What are the effects of crying too much due to sadness?

Sadness is the prob: Crying is obviously the result of the sadness. The important question why is there so much sadness? It may be related to problems, conflicts, loss, disappointments, relationships etc . It is also possible that there is an underlying mood disorder. What is needed here is a mental health evaluation. The solution will probably be some kind of psychotherapy possibly with medication ...Read more

See 1 more doctor answer
19

19
Is their such a thing as getting too much epidural during labor and what are the side effects of it?

Is their such a thing as getting too much epidural during labor and what are the side effects of it?

Leg numbness,weaknes: Epidural to relieve contraction related pain is effective in managing pain during labor! however, sometimes, you can get temporary paralysis of your lower extremities that may resolve with discontinuation of your epidural. You often get fluids prior to getting an epidural because it often causes hypo-tension, or drop in bp, that may affect circulation to your baby. So your OB doc watches u closel. ...Read more

See 1 more doctor answer